# SDR FDEA201204211517

- Difficulty date: April 21, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53770903222
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FRAME 22 BENT BETWEEN S8-9R  REPAIR.   REPAIRED IAW SRM 51-72-10 AND SRM 51-40-21 PG 7 PARA 6.
